MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC IMPLANT REMOVAL TOOL; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC IMPLANT REMOVAL TOOL; DENTAL IMPLANT
Catalog Number IXT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant date and explant date are not applicable since the product was never placed and not removed.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.
 
Event or Problem Description
Per complaint (b)(4), during clinical procedure, product broken or fractured component.
 
Additional Manufacturer Narrative
Follow-up submitted for additional information.

Brand Name
IMPLANT REMOVAL TOOL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
karen manalili
3050 east hillcrest drive
thousand oaks, CA 91362
8057785914
MDR Report Key12567441
Report Number3001617766-2021-05818
Device Sequence Number19841594
Product Code NDP
UDI-Device Identifier10841307119418
UDI-Public10841307119418
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Catalogue NumberIXT
Device Lot Number183394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/16/2021
12/01/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/23/2021
12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight79 KG